# SDR TWAA9812701

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491SA
- Make and model: Doug DC-9-15
- Aircraft serial: 45799
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 58531
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FIRST CLASS AND FWD SECTION OF COACH HAD EGRESS LIGHTING INOPERATIVE.  FOUND POWER FEEDER LEAD LOOSE.  RESECURED CONNECTOR.  CHECK-C 3-12-98  STL.
